# SDR TC8A98022

- Difficulty date: May 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Nasi Syst
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TRIP NR 1764, UNABLE TO PRESSURIZE, PERFORMED TCA PROCEDURES FOR UNPRESSURIZED FLIGHT.  OIL SMELL WAS NOTED.  ON GROUND (KILN) PRESSURIZATION TEST DONE, FOUND RIGHT NASI VERY WEAK.  CHECK OUTFLOW VALVE FOR OPS, CHECK OK.  CHECKED FLOW CONTROL VALVE ON NASI SYSTEM CHECK OK.  PRESSURIZED A/C AND CHECK FOR FUSELAGE LEAKS, NONE WERE FOUND.  AIRCRAFT WAS PRESSURIZED UP TO 6 PSI, OPERATIONAL CHECK OF THE SYSTEM WAS DONE IAW MM 21-1-0, OPS CHECKS OK.
